Characteristic coefficients of random distributions
Doklady Akademii Nauk, Tome 162 (1965) no. 2, pp. 281-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_2_a9,
author = {O. V. Sarmanov},
title = {Characteristic coefficients of random distributions},
journal = {Doklady Akademii Nauk},
pages = {281--284},
year = {1965},
volume = {162},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_2_a9/}
}
O. V. Sarmanov. Characteristic coefficients of random distributions. Doklady Akademii Nauk, Tome 162 (1965) no. 2, pp. 281-284. http://geodesic.mathdoc.fr/item/DAN_1965_162_2_a9/